All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor,I am a 21-year-old female. I am suffering from depression, and I am taking combination OCP for six years now. I am sexually active with one long-term partner but not interested in getting pregnant any time soon. Before starting OCPs at the age of 15, I had hefty flow and severe cramps, neg... Read Full »
Answer: Hello, Welcome to icliniq.com. I understood your concern and will surely help you. 1) Estrogen in your OCP (oral contraceptive pills) may leave some side effects for few days. Something similar when you started your OCP long back, but it will slowly fade away. It will not adversely affect your ro... Read Full »